Fuzzy-model-based D-stability and nonfragile control for discrete-time descriptor systems with multiple delays

Full text for this resource is not available from the Research Repository.

Li, F, Shi, Peng, Wu, L and Zhang, X (2014) Fuzzy-model-based D-stability and nonfragile control for discrete-time descriptor systems with multiple delays. IEEE Transactions on Fuzzy Systems, 22 (4). 1019 - 1025. ISSN 1063-6706

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/35829
DOI https://doi.org/10.1109/TFUZZ.2013.2272647
Official URL http://ieeexplore.ieee.org/xpl/tocresult.jsp?isnum...
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords Takagi-Sugeno fuzzy systems; T-S
Citations in Scopus 206 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login